Alert archive / Florida / Red Flag Warnings in 2009

Red Flag Warning 49, NWS Tallahassee, FL

April 7, 200916 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Apr 7, 2009, 5:02 AM CDT for 16 counties in Florida. It took effect at Apr 7, 2009, 11:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 7, 2009, 5:02 AM CDT (10:02 UTC)
In effect from
Apr 7, 2009, 11:00 AM CDT
Expired
Apr 7, 2009, 8:00 PM CDT
In force
9 hr
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 10:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 10.0 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2009-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2009-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -66 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2023 m above ground
0-6 km bulk shear
100 kt
0-1 km storm-relative helicity
-66 m²/s²
0-3 km storm-relative helicity
-17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 071002
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
602 AM EDT TUE APR 7 2009

...RED FLAG WARNING IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO
9 PM EDT /8 PM CDT/ THIS EVENING FOR THE EASTERN FLORIDA PANHANDLE
AND BIG BEND FOR EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW
35 PERCENT AND HIGH DISPERSIONS LEVELS...

...FIRE WEATHER WATCH IN EFFECT FROM LATE WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING FOR THE EASTERN FLORIDA PANHANDLE AND BIG BEND DUE
TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT AND
HIGH DISPERSION LEVELS...

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL 
GEORGIA DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW
25 PERCENT...

.DISCUSSION...A RED FLAG WARNING HAS BEEN ISSUED FOR ALL FLORIDA ZONES
FOR THIS AFTERNOON DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE 
HUMIDITY. A FIRE WEATHER WATCH WILL BE IN EFFECT FOR ALL OF OUR
AREA WEDNESDAY AFTERNOON DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE
HUMIDITY. MUCH COOLER AND DRIER AIR WILL CONTINUE TO SPREAD ACROSS
THE AREA TODAY...ACCOMPANIED BY GUSTY NORTHWEST WINDS...CREATING
HIGH DISPERSION LEVELS TODAY AND WEDNESDAY.


FLZ007>019-026>029-034-071815-
/O.UPG.KTAE.FW.A.0043.090407T1600Z-090408T0100Z/
/O.NEW.KTAE.FW.W.0049.090407T1600Z-090408T0100Z/
/O.NEW.KTAE.FW.A.0044.090408T1600Z-090409T0100Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-
WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
602 AM EDT TUE APR 7 2009 /502 AM CDT TUE APR 7 2009/

...RED FLAG WARNING IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO
9 PM EDT /8 PM CDT/ THIS EVENING DUE TO EXPECTED LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT AND HIGH DISPERSION LEVELS... 

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY
BELOW 35 PERCENT ACCOMPANIED BY HIGH DISPERSION LEVELS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY...GUSTY WINDS AND
HIGH DISPERSIONS WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

ALZ065>069-GAZ120>131-142>148-155>161-071815-
/O.NEW.KTAE.FW.A.0044.090408T1600Z-090409T0100Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
602 AM EDT TUE APR 7 2009 /502 AM CDT TUE APR 7 2009/

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY
BELOW 25 PERCENT...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

DUVAL
1 follow-up statement
000 
WWUS82 KTAE 071923
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
323 PM EDT TUE APR 7 2009

...RED FLAG WARNING IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS
EVENING FOR THE EASTERN FLORIDA PANHANDLE AND BIG BEND FOR
EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT AND
HIGH DISPERSIONS LEVELS...

...RED FLAG WARNING IN EFFECT FROM LATE WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING FOR THE EASTERN FLORIDA PANHANDLE AND
BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY
BELOW 35 PERCENT...

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH
CENTRAL GEORGIA DUE TO POSSIBLE LONG DURATIONS OF RELATIVE
HUMIDITY BELOW 25 PERCENT...

.DISCUSSION...A RED FLAG WARNING CONTINUES FOR ALL FLORIDA
ZONES FOR THIS AFTERNOON DUE TO LONG DURATIONS OF LOW RELATIVE
HUMIDITY. A RED FLAG WARNING HAS BEEN ISSUED FOR THE FLORIDA ZONES
AGAIN FOR WEDNESDAY DUE TO THE CONTINUATION OF THE DRY WEATHER. A
FIRE WEATHER WATCH WILL BE IN EFFECT FOR SOUTHEAST ALABAMA AND
SOUTHWEST AND SOUTH CENTRAL GEORGIA WEDNESDAY AFTERNOON DUE TO
POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY. LOW LEVEL
MOISTURE WILL BEGIN TO INCREASE BY THURSDAY AS WINDS TURN
SOUTHERLY...ENDING THE THREAT OF RED FLAG CONDITIONS.

FLZ007>019-026>029-034-081000-
/O.UPG.KTAE.FW.A.0044.090408T1600Z-090409T0100Z/
/O.NEW.KTAE.FW.W.0050.090408T1600Z-090409T0100Z/
/O.CON.KTAE.FW.W.0049.000000T0000Z-090408T0100Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-
WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
323 PM EDT TUE APR 7 2009 /223 PM CDT TUE APR 7 2009/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 9 PM
EDT /8 PM CDT/ WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 9 PM
EDT /8 PM CDT/ WEDNESDAY. A RED FLAG WARNING REMAINS IN EFFECT
UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-GAZ120>131-142>148-155>161-081000-
/O.CON.KTAE.FW.A.0044.090408T1600Z-090409T0100Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
323 PM EDT TUE APR 7 2009 /223 PM CDT TUE APR 7 2009/

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

CAMP

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Apr 7, 1:45 AM CDT, 3 hours 17 minutes earlier.

Area forecast discussion, Apr 7, 1:45 AM CDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
245 AM EDT TUE APR 7 2009

.SYNOPSIS...A TIGHT PRESSURE GRADIENT CONTINUES OVER THE REGION AND
WINDS AT 2 AM WERE GENERALLY SUSTAINED IN THE 10 TO 15 MPH RANGE
WITH OCCASIONAL GUSTS OVER 20 MPH. WINDS AND SEAS OVER THE LOCAL
WATERS WERE AT SCA LEVELS. SATELLITE IMAGERY SHOWS THAT THE BACK
EDGE OF THE STRATOCU WAS ALONG AND NORTH OF A LINE FROM BLAKELY TO
VALDOSTA AND MOVING AWAY TO THE NORTHEAST. WHERE SKIES HAVE
CLEARED...TEMPERATURES HAVE DIPPED INTO THE LOWER TO MID 40S.

&&

.SHORT TERM...TODAY THROUGH THURSDAY...A VERY DEEP UPPER LEVEL
TROUGH ALONG THE EASTERN U.S WILL MOVE OFF THE ATLANTIC SEABOARD BY
THIS EVENING. MEANWHILE...A CLOSED LOW WILL MOVE INLAND OVER CENTRAL
CALIFORNIA TONIGHT AND TRANSLATE INTO THE CENTRAL PLAINS BY THURSDAY
EVENING. THE RESULT WILL BE A GRADUAL TRANSITION FROM NORTHWEST TO
ZONAL FLOW ALOFT ACROSS THE GULF COAST STATES AND THE SE U.S.
THROUGH THE SHORT TERM PERIOD. AT THE SURFACE...THE CENTER OF THE
HIGH ASSOCIATED WITH A VERY DRY AND UNSEASONABLY COLD AIRMASS OVER
EAST TEXAS THIS MORNING WILL DROP SOUTHWARD INTO THE WESTERN GULF
TODAY AND THEN SLIDE TO THE EASTERN GULF BY 12Z WEDNESDAY. FOR
TODAY...WE WILL STILL EXPERIENCE BREEZY CONDITIONS ALONG WITH DEEP
LAYER COLD AIR ADVECTION. HIGH TEMPERATURES TODAY WILL BE ON THE
ORDER OF ABOUT 18-20 DEGREES BELOW NORMAL EVEN UNDER ABUNDANT
INSOLATION. A FEW RECORD LOW MAX TEMPERATURES MAY BE BE TIED OR
BROKEN TODAY. THEN...WITH THE POSITION OF THE HIGH CENTERED JUST TO
OUR SOUTH BY DAYBREAK WEDNESDAY WE ARE STILL LOOKING AT THE
POSSIBILITY OF A FEW HOURS OF SUB-FREEZING TEMPERATURES...ESPECIALLY
AT OUR NORMALLY COLDER LOCATIONS. MOS GUIDANCE SUPPORTS THIS AND WE
WILL BE UPGRADING OUR FREEZE WATCH TO A FREEZE WARNING THIS MORNING
FOR ALL AREAS OF OUR CWA AWAY FROM THE IMMEDIATE COAST. WE WILL ALSO
BE SHOWING PATCHY FROST IN OUR GRIDS WITH MENTION IN ZONES. AS THE
UPPER TROUGH PULLS AWAY AND WE TRANSITION TO ZONAL FLOW...A WARMING
TREND WILL BEGIN ON WEDNESDAY WITH TEMPS RETURNING TO NORMAL BY
THURSDAY.

.LONG TERM...THURSDAY NIGHT THROUGH TUESDAY...A COUPLE OF SHORT
WAVES WILL PASS TO THE NORTH DURING THE PERIOD AS THE TRI STATE AREA
REMAINS UNDER A RELATIVELY FLAT...WEAK MEAN RIDGE. THE FIRST SYSTEM
WILL PASS TO THE NORTH AT THE BEGINNING OF THE PERIOD...DRAGGING A
WEAKENING COLD FRONT DOWN ACROSS THE AREA FRIDAY...ALONG WITH A
THREAT OF SHOWERS AND ISOLATED THUNDERSTORMS. THE WEEKEND IS
EXPECTED TO BE DRY...WITH A SECOND SHORT WAVE BRINGING ANOTHER COLD
FRONT...ACCOMPANIED BY ANOTHER THREAT OF SHOWERS AND THUNDERSTORMS ON
MONDAY INTO TUESDAY. IN BOTH CASES...IT APPEARS THAT THE MOST
SIGNIFICANT THREAT OF ANY SEVERE WEATHER WILL BE TO THE NORTH.
TEMPERATURES WILL REMAIN NEAR OR A LITTLE ABOVE CLIMO THROUGH THE
PERIOD.

&&

.MARINE...SMALL CRAFT ADVISORY CONDITIONS CONTINUE ACROSS THE LOCAL
WATERS. WINDS WILL DROP BELOW SCA TONIGHT WITH SEAS TO FOLLOW
OFFSHORE BY DAYBREAK WEDNESDAY. THEN...AFTER A BRIEF LULL ON
WED...WINDS WILL INCREASE BACK TO EXERCISE CAUTION LEVELS AHEAD OF
THE NEXT FRONTAL SYSTEM FOR THURSDAY AND FRIDAY. THE FRONT
WILL PUSH THROUGH THE WATERS EITHER FRIDAY NIGHT OR SATURDAY MORNING
BUT WINDS SHOULD STAY BELOW HEADLINE CRITERIA IN ITS WAKE.

&&

.AVIATION...VFR CONDITIONS WILL PREVAIL THROUGH THE FORECAST PERIOD
AND BEYOND FOR THE TRI-STATE AREA. AS COLD AIR CONTINUES TO STREAM
INTO THE AREA ON GUSTY NORTHWEST WINDS. A BAND OF COLD AIR STRATO CU
AT AROUND 5 THOUSAND FEET WILL CONTINUE TO STREAM ACROSS PORTIONS OF
SOUTHWEST AND SOUTH CENTRAL GEORGIA EARLY THIS MORNING...AS
REFLECTED IN THE ABY AND VLD TERMINALS...WITH OTHER PATCHES OVER
ALABAMA AND THE FLORIDA PANHANDLE TONIGHT. EXPECT THE CLOUDS TO
DIMINISH AND BECOME SCATTERED AFTER SUNRISE. A TIGHT PRESSURE
GRADIENT BETWEEN STRONG LOW PRESSURE OVER THE NORTHEAST U.S. AND
HIGH PRESSURE OVER THE WESTERN GULF...WILL CONTINUE TO PRODUCE GUSTY
NORTHWEST WINDS UP TO AROUND 25 KTS ON TUESDAY...WITH WINDS
GRADUALLY DIMINISHING AFTER SUNSET TUESDAY.

&&

.FIRE WEATHER...A RED FLAG WARING WILL BE ISSUED FOR ALL FLORIDA
ZONES FOR THIS AFTERNOON DUE TO EXPECTED LONG DURATIONS OF LOW RH. A
FIRE WEATHER WATCH WILL BE IN EFFECT FOR ALL OF OUR CWA WEDNESDAY
AFTERNOON DUE TO POSSIBLE LONG DURATIONS OF LOW RH.

&&

.HYDROLOGY...MAJOR FLOODING CONTINUES ON THE WITHLACOOCHEE RIVER AT
PINETTA WHERE STAGES HAVE REACHED RECORD LEVELS. LITTLE IF ANY DROP
OFF IS FORECAST TODAY...BUT A SLOW RECESSION IS NOW FORECAST TO
BEGIN ON TUE. UPSTREAM AT VALDOSTA...STAGES ARE DROPPING QUICKLY.

STAGES ON THE SUWANNEE RIVER ARE RISING AND WILL CONTINUE TO DO SO
FOR MOST OF THE WEEK. WHITE SPRINGS IS FORECAST TO REACH FLOOD STAGE
WED NIGHT. DOWNSTREAM AT ELLAVILLE...THE RIVER WILL REACH FLOOD
STAGE THIS AFTERNOON AND MODERATE FLOOD STAGE WED AFTERNOON. THE
FORECAST CALLS FOR THE RIVER TO APPROACH MAJOR FLOOD STAGE ON SAT.
DOWNSTREAM AT BOTH DOWLING PARK AND BRANFORD...THE RIVER SHOULD
REACH ITS FLOOD STAGE ON WED.

THE AUCILLA RIVER AT LAMONT IS FORECAST TO CREST TONIGHT AT 3 FT
ABOVE FLOOD STAGE. THE SAINT MARKS AT NEWPORT HAS DROPPED BELOW
MODERATE FLOOD STAGE AND SHOULD GO BELOW MINOR FLOOD STAGE FRI
AFTERNOON.

THE OCHLOCKONEE RIVER AT THOMASVILLE IS FORECAST TO FALL BELOW FLOOD
STAGE TONIGHT. DOWNSTREAM AT HAVANA...THE RIVER IS IN RECESSION AND
FORECAST TO DROP BELOW MAJOR FLOOD STAGE LATER TODAY AND MINOR FLOOD
STAGE THU NIGHT. AT BLOXHAM...THE RIVER IS FORECAST TO DROP BELOW
MODERATE FLOOD STAGE TONIGHT AND MINOR FLOOD STAGE ON WED.

THE FLINT RIVER AT ALBANY IS FORECAST TO BEGIN RISING AGAIN WITH A
NEW CREST FORECAST OF 28 FT TUE MORNING...DROPPING BELOW FLOOD STAGE
WED EVENING. AT NEWTON...THE RIVER IS IN SLOW RECESSION...BUT SHOULD
STOP DROPPING AND JUMP UP ABOUT A FOOT TUE MORNING BEFORE FALLING
AGAIN AND DROPPING BELOW FLOOD STAGE THU NIGHT. AT BAINBRIDGE...THE
RIVER SHOULD CREST LATER TODAY AND DROP BELOW FLOOD STAGE SAT
MORNING.

THE APALACHICOLA RIVER AT BLOUNTSTOWN IS CRESTING TODAY AND WILL
BEGIN A SLOW RECESSION ON WED.

THE CHIPOLA RIVER IS IN SLOW RECESSION. THE STAGE WILL DROP BELOW
FLOOD STAGE AT MARIANNA TUE AFTERNOON. ALTHA REMAINS ABOVE MAJOR
FLOOD STAGE...BUT IS SLOWLY RECEDING AND FORECAST TO DROP BELOW
FLOOD STAGE FRI NIGHT.

FINALLY...THE CHOCTAWHATCHEE RIVER AT BRUCE IS DROPPING A BIT FASTER
THAN FORECAST...BUT IS STILL IN MAJOR FLOOD. UPSTREAM AT CARYVILLE
THE RIVER SHOULD RECEDE BELOW FLOOD STAGE ON THE 11TH.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  60 31 71 44 78/ 00 00 00 00 00
PANAMA CITY  62 41 67 52 75/ 00 00 00 00 00
DOTHAN       56 33 69 47 78/ 00 00 00 00 00
ALBANY       58 32 70 46 78/ 00 00 00 00 00
VALDOSTA     58 32 69 46 79/ 00 00 00 00 00
CROSS CITY   60 33 68 44 79/ 00 00 00 00 00

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FREEZE WARNING LATE TONIGHT INTO WED MORNING.
     FIRE WEATHER WATCH WEDNESDAY AFTERNOON FOR ALL ZONES DUE TO
     POSSIBLE LONG DURATIONS OF LOW RH.
GA...FREEZE WARNING LATE TONIGHT INTO WED MORNING.
     FIRE WEATHER WATCH WEDNESDAY AFTERNOON FOR ALL ZONES DUE
     TO POSSIBLE LONG DURATIONS OF LOW RH.
FL...RED FLAG WARNING THIS AFTERNOON FOR ALL ZONES DUE TO EXPECTED
     LONG DURATIONS OF LOW RH.
     FREEZE WARNING LATE TONIGHT INTO WED MORNING.
     FIRE WEATHER WATCH WEDNESDAY AFTERNOON FOR ALL ZONES
     DUE TO POSSIBLE LONG DURATIONS OF LOW RH.
GM...SMALL CRAFT ADVISORY THROUGH WED MORNING ALL LEGS.

&&

BARRY/DUVAL
Hazardous weather outlook, Apr 7, 4:34 AM CDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
534 AM EDT TUE APR 7 2009

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-080945-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
534 AM EDT TUE APR 7 2009 /434 AM CDT TUE APR 7 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

...FREEZE WARNING IN EFFECT FROM 5 AM TO 9 AM EDT WEDNESDAY...

...SMALL CRAFT ADVISORY IN EFFECT THROUGH WEDNESDAY MORNING...

...RED FLAG WARNING IN EFFECT THIS AFTERNOON FOR ALL OF THE
FLORIDA PANHANDLE AND BIG BEND...

.DAY ONE...TODAY AND TONIGHT...

AN UNSEASONABLY COLD AND VERY DRY AIRMASS CONTINUES TO FILTER
INTO THE REGION ON BREEZY NORTHWEST WINDS. THE COLDEST TEMPERATURES
WILL BE FELT AROUND DAYBREAK WEDNESDAY WHEN A WIDESPREAD LIGHT
FREEZE IS EXPECTED. A FREEZE WARNING IS NOW IN EFFECT FOR THE
ENTIRE TRI-STATE REGION WEDNESDAY MORNING. WINDS AND SEAS WILL
CONTINUE AT ADVISORY LEVELS THROUGH TONIGHT ACROSS OUR LOCAL
WATERS. THE DRIER AIRMASS AND BREEZY CONDITIONS WILL FAVOR THE
SPREAD OF WILDFIRES SHOULD ANY OCCUR.

ELSEWHERE...MANY RIVERS ACROSS THE AREA REMAIN IN FLOOD STAGE. FOR
ADDITIONAL INFORMATION...HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=TAE

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

AFTER A COLD START WEDNESDAY MORNING...TEMPERATURES WILL QUICKLY
MODERATE DURING THE DAY AS WINDS SWING AROUND TO A SOUTHERLY
DIRECTION BY AFTERNOON. VERY DRY CONDITIONS WILL CONTINUE ON
WEDNESDAY WHICH WILL FAVOR THE SPREAD OF WILDFIRES SHOULD ANY
OCCUR. ANOTHER COLD FRONT WILL BRING A RETURN OF SHOWERS AND
THUNDERSTORMS TO THE REGION FRIDAY INTO EARLY SATURDAY. MOST OF
THE WEEKEND LOOKS WARM AND DRY WITH YET ANOTHER FRONT BRINGING
RAIN CHANCES BACK TO THE AREA LATE SUNDAY INTO THE FIRST PART OF
NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BARRY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 5:02 AM CDTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more22 hr
Apr 7, 5:10 AM CDTFreeze WarningTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more27 hr
Apr 7, 7:10 AM CDTLake Wind AdvisoryTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more11 hr
Apr 7, 2:23 PM CDTRed Flag WarningTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more30 hr

Nearby

Red Flag Warnings in Florida, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.